# SDR AALA202201312679

- Difficulty date: December 1, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,227 hours, 35,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757420200000
- Part serial: 1822
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 61,227 hours, 35,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUT BOARD FLAP OUTER DOUBLER BETWEEN RIB 14 AND RIB 15  AND S7 AND S10. REPLACED FLAP TASK CARD 26L00027009.
